# SDR SWAA2023112715588

- Difficulty date: October 28, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULKHEAD SUPPORT ANGLE AT BS 270; RBL 12; WL 208.5<[01] BULKHEAD SUPPORT ANGLE WAS REPAIRED AT BS 270; RBL 12; PER REF SRM 53-10-51-1A-1;[02] VERIFIED CORRECTIVE ACTION COMPLETE; WITH MEASUREMENTS
